RUS  ENG
Full version
JOURNALS // Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya // Archive

Izv. Akad. Nauk SSSR Ser. Mat., 1974 Volume 38, Issue 3, Pages 518–545 (Mi im1939)

This article is cited in 7 papers

Existence of smooth ergodic flows on smooth manifolds

D. V. Anosov


Abstract: It is proved that on any compact, connected, smooth manifold of dimension greater than two there exist smooth flows preserving a given measure with smooth positive density and ergodic with respect to it. (The smoothness is everywhere of infinite order.)

UDC: 517.9

MSC: Primary 28A65, 58F99; Secondary 34C35, 54H20

Received: 09.10.1973


 English version:
Mathematics of the USSR-Izvestiya, 1974, 8:3, 525–552

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025